Homeopathic remedies are supposed to be devoid of active ingredients, due the the extreme dilution employed in their preparation. That does not prevent products labeled as homeopathic from being deadly.
10 children die after taking homeopathic teething pills
The US Food and Drug Administration is also looking into 400 adverse events related to the tablets
Rachael Revesz New York
The US Food and Drug Administration (FDA) is investigating the deaths of 10 children and 400 adverse events surrounding the use of homeopathic teething pills.
The FDA warned that teething children should stop using the treatment, and to go to a doctor if the child exhibits symptoms such as seizures, difficulty in breathing, lethargy, excessive sleepiness, muscle weakness, skin flushing, constipation, difficulty urinating, or agitation – similar symptoms displayed over the last six years.
This report from Independent relates further that “A safety alert for the tablets was first issued in 2010,” and also that an ingredient in the tablets was belladonna. Belladonna is also known as “deadly nightshade.” All natural, of course.